Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Boils and Darkening of my lips,Skin
Jun 8, 2003

for one whole mont i have suffered from boils on my buttocks, and a few painful little bumps on my lips. I strongly think that my meds are the cause of this. I am on combivir, and Kaletra. The meds are working well for me, but i think they are a bit strong for me. I found out about my self 1 year ago. I also have darkening of my lips.......What could be the cause of this, and what can i do?

Response from Dr. Moyle

I don't think these have anything to do with HIV meds. Sometimes spots get worse as the immune system recovers or when your hormone levels change or when you are stressed but if you are one of those people who are prone to pimples and spots the buttocks are a common place for them to happen. Any area where inflammation occurs is prone to get darker or 'hyperpigmented' for a while after. Sound like your meds are doing a good job so stick with them and avoid blaming things that happen on your meds. Folks got spots a long long time before HIV came along

Best Wishes

Graeme


Previous
buffalo hump growing while off drugs?
Next
Changing drugs due to facial wasting/lipidostrophy??

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement